# SDR AALA20170904001

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 53,442 hours, 21,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE FELL OFF HOUSING ON DOOR OPENING AT ARRIVAL.  INSTALLED THE SLIDE IAW AMM 25-66-01.  OPERATIONAL CHECKED GOOD.
